← Return to post surgical fatigue and lightheadedness

Discussion
rfkavesh (@rfkavesh)

post surgical fatigue and lightheadedness

Bones, Joints & Muscles | Last Active: Sep 20, 2021 | Replies (32)

Comment receiving replies
@hriviere

I am recently struggling with lightheadedness. I had a laparoscopy surgery 2 weeks ago for my endometriosis and ovarian cysts. I am healing great and feeling good but I have been struggling with dull lightheadedness. Sometime I end up seeing a black spot and tinging in my right ear. I am not sure if it is from the inactivity or what. The doctors thought I was maybe anemic or low in iron but all my blood work looked good. Any ideas what it could be?

Jump to this post


Replies to "I am recently struggling with lightheadedness. I had a laparoscopy surgery 2 weeks ago for my..."

Hi, @hriviere Welcome to Connect.

I have been having lightheadedness for a couple of months or more now and just this week discovered that it could be an uncommon side-effect from a medicated topical gel that was prescribed for me.

The first step you could take would be to research any drugs that you are taking to see ALL of the side-effects, including the rare ones. It never would have occurred to me that a topical could cause lightheadedness. If you find nothing there then you need to rely on your doctor to help you find the cause. The surgeon would be my first step, he may know if this is typical after whatever the anesthesia was. For some people, the effects of things can be long-lasting.

I hope when you do find the cause you will let us know, it's always good to know for future reference.
JK

Hello @hriviere, I worked in patient care and have been a patient w/ multiple surgeries, diseases, etc. and know your Sxs can be the residual anesthesia. So, hydrate yourself. At the same time, keep a good eye on your blood pressure and pulse, three times per day. Remember, your BP and heart rate can change w/ a thought so make sure to check after being still for 5 minutes. If there were any complications from or in your surgery such as excessive bleeding or infection, you should talk to your doctor. Also, if you have any other diseases or conditions that could be the cause, Also, if you are a senior, it's probably best to let your doc know. I truly hope this resolves and that you feel much better very soon. Many blessings, Sunnyflower

How is your dizziness now? Thanks

  Request Appointment